American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60A05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] V. V. Golomozyĭ. An estimate of the stability for nonhomogeneous Markov chains under classical minorization condition. Theor. Probability and Math. Statist. 88 (2014) 35-49.
Abstract, references, and article information   
View Article: PDF

[2] M. V. Kartashov. The asymptotic behavior of rare Markov moments defined on time inhomogeneous Markov chains. Theor. Probability and Math. Statist. 88 (2014) 109-121.
Abstract, references, and article information   
View Article: PDF

[3] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. II. Theor. Probability and Math. Statist. 87 (2013) 65-78.
Abstract, references, and article information   
View Article: PDF

[4] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. I. Theor. Probability and Math. Statist. 86 (2013) 93-104.
Abstract, references, and article information   
View Article: PDF

[5] M. V. Kartashov and V. V. Golomozyĭ. The mean coupling time for independent discrete renewal processes. Theor. Probability and Math. Statist. 84 (2012) 79-86.
Abstract, references, and article information   
View Article: PDF

[6] M. V. Kartashov. Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis. Theor. Probability and Math. Statist. 84 (2012) 65-78.
Abstract, references, and article information   
View Article: PDF

[7] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41. MR 2790481.
Abstract, references, and article information   
View Article: PDF

[8] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information   
View Article: PDF

[9] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information   
View Article: PDF

[10] M. V. Kartashov. The stability of transient quasi-homogeneous Markov semigroups and an estimate of the ruin probability. Theor. Probability and Math. Statist. 75 (2007) 41-50. MR 2321179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. V. Kartashov and O. M. Stroev. Lundberg approximation for the risk function in an almost homogeneous environment. Theor. Probability and Math. Statist. 73 (2006) 71-79. MR 2213842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. V. Kartashov. The ergodicity and stability of quasi-homogeneous Markov semigroups of operators. Theor. Probability and Math. Statist. 72 (2006) 59-68. MR 2168136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. V. Kartashov. The stability of almost homogeneous in time Markov semigroups of operators. Theor. Probability and Math. Statist. 71 (2005) 119-128. MR 2144325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yu. I. Petunin and D. A. Klyushin. A structural approach to solving the 6th Hilbert problem. Theor. Probability and Math. Statist. 71 (2005) 165-179. MR 2144329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1